Siberian Mathematical Journal

, Volume 31, Issue 5, pp 744–755

Permutation representations and a fragment of the decomposition matrix of symplectic and special linear groups over a finite field

  • A. E. Zalesskii
  • I. D. Suprunenko
Article

DOI: 10.1007/BF00974487

Cite this article as:
Zalesskii, A.E. & Suprunenko, I.D. Sib Math J (1990) 31: 744. doi:10.1007/BF00974487

Copyright information

© Plenum Publishing Corporation 1991

Authors and Affiliations

  • A. E. Zalesskii
  • I. D. Suprunenko

There are no affiliations available

Personalised recommendations